MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MINUET 2; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. MINUET 2; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 161AN8A1U
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is ongoing.No final conclusions are available at this time.
 
Event or Problem Description
A customer representative reported to arjo that a minuet 2 side rails are faulty.A strap connecting bars from which side rail was made broke.As a result, the side rails collapsed and detached of the rail holders.There were no indication that the issued occurred at time for use the bed by a patient.No injury was reported.
 
Additional Manufacturer Narrative
A customer representative reported to arjo that a minuet 2 side rails are faulty.A strap connecting the side rail bars broke.As a result, the side rail collapsed and detached of the rail holders.There were no indications that the issued occurred at time of use the bed by a patient.No injury was reported.The claimed bed was equipped in full length side rails which consist of two bars (upper and lower) connected by the straps located inside the rail holders.In received complaint the strap connecting the bars broke from unknown reason.It resulted in the lower bar full detachment and upper bar detachment at one end of the bed frame.According to instruction for use (746-396) an operation of the side rails should be weekly checked by the caregiver.Sum up, the side rail bars detached from the rail holders therefore the bed was not meeting to its specification.There was no allegation that the issue occurred at time of use the bed by a patient.No injury was reported.
 
Additional Manufacturer Narrative
Analysis of collected information is ongoing.An investigation conclusions will be provided as soon as the investigation will be completed.

Brand Name
MINUET 2
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key11796316
Report Number3007420694-2021-00067
Device Sequence Number17038174
Product Code FNL
UDI-Device Identifier05055982755597
UDI-Public(01)05055982755597(11)180705
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number161AN8A1U
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/14/2021
04/14/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/07/2021
06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;